# SDR JK1205

- Difficulty date: August 20, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Aircraft: N441DD
- Make and model: Cessna 441
- Aircraft serial: 4410341
- Aircraft time: 2,600 hours, 2,800 cycles
- Engine: Garrtt TPE33110
- Engine time: 2,600 hours, 2,800 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: AE7013002H0194
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: E, A

## Discrepancy

THE ENGINE OIL LINE SUPPLYING OIL TO THE OIL COOLER BEGAN TO LEAK RAPIDLY INFLIGHT.  OIL PRESSURE WAS LOST, THE ENGINE WAS SHUTDOWN AND AN UNSCHEDULED LANDING WAS ACCOMPLISHED WITHOUT DAMAGE.  INSPECTION REVEALED THAT THE LOSS WAS FROM THE P/N AE7013002H0194 OIL HOSE, THE INTERNAL LINING APPEARED TO HAVE BEEN SOFTENED AND RIPPED SUCH AS POSSIBLY A COMPOUND THAT WAS NOT COMPATIBLE WITH THE 2380 ENGINE OIL.
